# SDR USAA2013032200031

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,215 hours, 42,127 cycles
- Engine: Cfmint CFM563B2
- Engine time: 57,950 hours, 37,335 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG39347
- Condition: Failed
- Location: Rt Engine
- Part time: 52,942 hours, 34,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 4,000 FEET, THE RIGHT ENGINE HAD FLAMES SHOOTING OUT.  ALL ENGINE INDICATIONS WERE NORMAL, ENGINE STILL KEPT COMPRESSING AND BROUGHT THE POWER TO IDLE.  DECLARED AN EMERGENCY AND RETURNED TO FIELD UNEVENTFULLY.  REPLACED NR 2 ENGINE COMPRESSOR INLET TEMP SENSOR.  ENGINE WAS ALSO BORESCOPED WITH NO DAMAGE FOUND.
